# SDR FDEA202101140101

- Difficulty date: January 14, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 71,722 hours, 26,489 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N87111R
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION FOUND IN LOWER INBOARD FASTENER HOLE STA 1640 FUSELAGE FRAME WEB, OUTER CHORD, LOWER HINGE FITTING COMMON TO S-14R INTERCOSTAL TEE CLIP.  COMPLIED WITH EA NR F-5310-T0358929 P1.  MAJOR REPAIR.  CATEGORY "C" REPAIR.
